# SDR 2008UALA05572

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 34,492 hours, 13,082 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN AT REFUEL PORT CUTOUT FLANGE HAVE PITTING CORROSION.  REPAIRED PER UA-EVA-71896 AND REO-L01103. RECEIVED RAS-BAE-1008098-2008. TO BE REINSPECTED AT 123,500 CYCLES. CURRENT PTC 13082. INSPECTION INTERVAL AND METHOD TO BE DETERMINED BY AIRBUS ON OR BEFORE 123,500 CYCLES. DTA 08-219 CREATED TO TRACK ACCOMPLISHMENT.
